# SDR DL767010023

- Difficulty date: January 4, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 58,077 hours, 28,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T33113
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS STRUCK BY GROUND EQUIPMENT AT AN EXISTING REPAIR LOCATION AT FS 456 AND STRINGERS 33L-34L.   THE REPAIR WAS REMOVED AND ALL UNDERLYING DAMAGED CUTOUT.   THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER INSTALLED PER B767 SRM 53-00-01 AND ER/A 379696-14.
